# SDR DALA2019060753436

- Difficulty date: June 4, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 69,713 hours, 26,487 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Missing
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GIRT BAR LUBE/INSP FOUND FWD RT DOOR FWD FRAME MID STOP FITTING BEARING PLATE MISSING. REPLACED BEARING PLATE PER B757 AMM 52-11. OP CKS OK.
